# SDR DALA2023051203785

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,398 hours, 13,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2761172) DURING INSPECTION FOUND PUNCTURE CHANNEL SIDEPLATE SUPPORT ZEE LOC BTW BSTA 500F AND BSTA 500G AT LEVEL OF STR 26R AT FWD CARGO COMPARTMENT. PERFORMED REPAIR INSTRUCTIONS CHANNEL SIDEPLATE SUPPORT ZEE LOC BTW BS 500F AND BS 500G AT LEVEL OF STR 26R AT FWD CARGO COMPARTMENT AS PER ER/A #607897-14 REV.ORIGINAL.
